# SDR REXA2025010200001

- Difficulty date: January 2, 2025
- Submitted: January 2, 2025
- Operation: Air carrier
- Aircraft: N910XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15143
- Aircraft time: 38,014 hours, 27,172 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 8GH00247308
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EXTERIOR EMERGENCY LIGHT AFT OF PASSENGER DOOR INOP   REMOVED AND REPLACED EXTERIOR EMERGENCY LIGHT BULB IAW CRJ 900 AMM 33-51-15. OPS CK GOOD.
